# SDR DL764060657

- Difficulty date: August 13, 2006
- Submitted: August 17, 2006
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 19,068 hours, 6,351 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47310802
- Part serial: 2760
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE 4.5 HOURS AFTER TAKEOFF NOTICED EQUIP SMOKE EICAS MSG.  C/W QRH PROC AND WENT TO OVTHRIDE LIGHT WENT OUT.  DIVERTED SFO.  MTC REPLACED FWD EQUIP COOLING SMOKE DETECTOR.  NO DETECTABLE SMOKE FOUND IN E/E OR COCKPIT.
